Alert archive / Illinois / River Flood Warnings in 2015

River Flood Warning 172, NWS St. Louis, MO

November 28, 2015Adams County, Illinois; Marion County, Missouri

NWS St. Louis, MO issued this river flood warning at Nov 28, 2015, 11:03 AM CST for Adams County, Illinois; Marion County, Missouri. It took effect at Nov 29, 2015, 6:00 AM CST. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Nov 28, 2015, 11:03 AM CST (17:03 UTC)
In effect from
Nov 29, 2015, 6:00 AM CST
Expired
Dec 2, 2015, 3:00 PM CST
In force
3 days
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

Counties Adams County, IL, Marion County, MO

The river

Written for the forecast point Mississippi River at Quincy (UINI2).

Action stage
17 ft
Minor stage
19 ft
Moderate stage
22 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

663 
WGUS43 KLSX 281703
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1103 AM CST SAT NOV 28 2015

...The National Weather Service in St. Louis has issued a flood 
warning for the following river in Illinois and Missouri... 

  Mississippi River at Canton LD20 
  at Quincy 
  at Hannibal 
  at Saverton LD22 
  at Winfield LD25 
  at Chester 
  
.This flood warning is a result of recent heavy rainfall...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC001-MOC111-291703-
/O.NEW.KLSX.FL.W.0171.151129T0000Z-151202T1200Z/
/CANM7.1.ER.151129T0000Z.151129T1800Z.151201T1200Z.NO/
1103 AM CST SAT NOV 28 2015

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Mississippi River at Canton LD20
* from this evening to Wednesday morning.
* At 8:00 AM Saturday the stage was 13.4 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* The river will crest near 14.5 feet tomorrow afternoon.
* Impact:  At 14.0 feet...Both banks begin to overflow.  Minor damages
  begin.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     11/29  11/30  12/01  12/02  12/03

Mississippi River 
  Canton LD20     14.0   13.39      14.4   14.4   14.0   13.6   13.0


&&


LAT...LON 4022 9154 4022 9142 4003 9140 4003 9153




$$

ILC001-MOC127-291702-
/O.NEW.KLSX.FL.W.0172.151129T1200Z-151202T2100Z/
/UINI2.1.ER.151129T1200Z.151130T1200Z.151201T2100Z.NO/
1103 AM CST SAT NOV 28 2015

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Mississippi River at Quincy
* from Sunday morning to Tuesday afternoon.
* At 10:15 AM Saturday the stage was 15.7 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by tomorrow morning
  and crest near 17.5 feet Monday morning. The river will fall below flood
  stage by Tuesday afternoon.
* Impact:  At 17.0 feet...Urban damage begins at Quincy.  Railroad 
  line 6 miles West of Quincy begins to flood.  Minor flooding 
  begins.
* Impact:  At 15.0 feet...Riverside campsites south of Quincy begin to
  flood.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     11/29  11/30  12/01  12/02  12/03

Mississippi River 
  Quincy          17.0   15.68      17.0   17.5   17.2   16.6   16.0


&&


LAT...LON 4003 9153 4003 9140 3991 9140 3991 9152




$$

ILC149-MOC127-291702-
/O.NEW.KLSX.FL.W.0173.151128T1800Z-151202T0600Z/
/HNNM7.1.ER.151128T1800Z.151129T1200Z.151201T0600Z.NO/
1103 AM CST SAT NOV 28 2015

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Mississippi River at Hannibal
* until Tuesday.
* At 10:15 AM Saturday the stage was 15.9 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage this afternoon 
  and continue to rise to near 16.5 feet by tomorrow morning. The 
  river will fall below flood stage by early Tuesday morning.
* Impact:  At 16.0 feet...Flood Stage.  Damage begins to buildings in 
  unprotected low areas.  Minor flooding begins.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     11/29  11/30  12/01  12/02  12/03

Mississippi River 
  Hannibal        16.0   15.85      16.5   16.2   15.9   15.5   14.9


&&


LAT...LON 3983 9148 3983 9135 3974 9121 3967 9135




$$

ILC149-MOC173-291702-
/O.NEW.KLSX.FL.W.0174.151130T0000Z-151201T0600Z/
/SVRM7.1.ER.151130T0000Z.151130T0000Z.151130T0600Z.NO/
1103 AM CST SAT NOV 28 2015

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Mississippi River at Saverton LD22
* from Sunday evening to Monday evening. 
* At 10:00 AM Saturday the stage was 14.3 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* The river will crest near 16.0 feet Sunday evening.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     11/29  11/30  12/01  12/02  12/03

Mississippi River 
  Saverton LD22   16.0   14.29      15.8   15.9   15.3   14.7   13.8


&&


LAT...LON 3967 9135 3974 9121 3970 9114 3952 9097
      3945 9111                       



$$

ILC013-MOC113-291702-
/O.NEW.KLSX.FL.W.0175.151130T0600Z-151203T0000Z/
/CAGM7.1.ER.151130T0600Z.151201T0000Z.151202T0000Z.NO/
1103 AM CST SAT NOV 28 2015

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Mississippi River at Winfield LD25
* from late Sunday night to Monday evening.
* At 10:30 AM Saturday the stage was 22.9 feet.
* Flood stage is 26.0 feet.
* Minor flooding is forecast.
* The river will crest near 26.5 feet Monday evening.
* Impact:  At 26.0 feet...Flood Stage.  Highway B in eastern St. 
  Charles County floods near the Dardenne Creek bridge.
* Impact:  At 24.0 feet...Water begins covering Highway C about a half
  mile south of Highway B in St. Charles County.
* Impact:  At 23.0 feet...A few local islands begin to flood.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     11/29  11/30  12/01  12/02  12/03

Mississippi River 
  Winfield LD25   26.0   22.91      24.8   26.2   26.3   25.6   24.9


&&


LAT...LON 3922 9081 3923 9071 3888 9057 3881 9057
      3887 9074                       



$$

ILC077-157-MOC157-186-291702-
/O.NEW.KLSX.FL.W.0176.151130T1720Z-151204T1342Z/
/CHSI2.1.ER.151130T1720Z.151202T0000Z.151203T1342Z.NO/
1103 AM CST SAT NOV 28 2015

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Mississippi River at Chester
* from Monday morning to Thursday morning.
* At 10:30 AM Saturday the stage was 18.7 feet.
* Flood stage is 27.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage late Monday 
  morning and crest near 29.2 feet by Tuesday evening. 
  The river will fall below flood stage by Thursday morning.
* Impact:  At 28.0 feet...Unleveed islands near Chester and the prison
  farm floods.
* Impact:  At 27.0 feet...Flood Stage.  Unprotected farmland on right 
  bank begins to flood.
* Impact:  At 25.0 feet...Degognia Fountain Bluff Levee gates are 
  closed.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     11/29  11/30  12/01  12/02  12/03

Mississippi River 
  Chester         27.0   18.74      21.9   26.2   28.8   29.0   27.2


&&


LAT...LON 3826 9043 3826 9030 3769 8935 3769 8959
      3787 9003                       



$$
2 follow-up statements
179 
WGUS83 KLSX 290429
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1029 PM CST SAT NOV 28 2015

...The Flood Warning continues for the following rivers in 
Illinois...Missouri...
 
  Mississippi River at Canton LD20 affecting Adams and Lewis Counties 

  Mississippi River at Quincy affecting Adams and Marion Counties 

  Mississippi River at Hannibal affecting Pike and Marion Counties 

  Mississippi River at Louisiana affecting Pike County 

  Mississippi River at Clarksville LD24 affecting Calhoun and Pike 
  Counties 

  Mississippi River at Winfield LD25 affecting Calhoun and Lincoln 
  Counties 

  Mississippi River at Grafton affecting Jersey and St. Charles 
  Counties 

  Mississippi River at Chester affecting Jackson...Randolph...Perry 
  and Ste. Genevieve Counties 

...The Flood Warning continues for the following rivers in 
Illinois...Missouri..
  Mississippi River at Saverton LD22 affecting Pike and Ralls 
  Counties 

.This Flood Warning is a result of 1 inch of rainfall the 
past 24 hours and up to a tenth of an inch of rainfall 
forecast in the next 24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC001-MOC111-300429-
/O.EXT.KLSX.FL.W.0171.000000T0000Z-151201T0600Z/
/CANM7.1.ER.151129T1800Z.151129T1800Z.151130T0600Z.NO/
1029 PM CST SAT NOV 28 2015

The Flood Warning continues for
  the Mississippi River at Canton LD20
* until late Monday night.
* At 10:00 PM Saturday the stage was 13.8 feet.
* Flood stage is 14.0 feet.
* The river is expected to rise to near flood stage tomorrow early 
  afternoon.
* Impact:  At 14.0 feet...Both banks begin to overflow.  Minor damages
  begin.
* Impact:  At 9.0 feet...Above 8.7 to 9.2 feet, the Corps will raise 
  the gates out of the water, allowing for "open river" conditions.  
  This corresponds to a discharge of approximately 110,000 cfs.
* Impact:  At 8.5 feet...The Corps will not allow the pool level to 
  drop below 8.5 feet (higher flows below 100K).  At low flows, they 
  allow a 2-foot variation between 11.0 and 13.0 feet.  At higher 
  flows below 100K, the range is actually lower, between 8.5 and 10.5
  feet.  Above 110K cfs, the gates are raised above the water 
  surface, allowing open river conditions.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     11/29  11/30  12/01  12/02  12/03

Mississippi River 
  Canton LD20     14.0   13.82      13.9   13.9   13.8   13.2   12.4


&&


LAT...LON 4022 9154 4022 9142 4003 9140 4003 9153




$$

ILC001-MOC127-300429-
/O.EXT.KLSX.FL.W.0172.151130T0600Z-151201T1200Z/
/UINI2.1.ER.151130T0600Z.151130T0600Z.151130T1200Z.NO/
1029 PM CST SAT NOV 28 2015

The Flood Warning continues for
  the Mississippi River at Quincy
* from late Sunday night to Tuesday morning.
* At  9:15 PM Saturday the stage was 16.4 feet.
* Flood stage is 17.0 feet.
* The river is expected to rise to near flood stage early Monday 
  morning.
* Impact:  At 17.0 feet...Urban damage begins at Quincy.  Railroad 
  line 6 miles West of Quincy begins to flood.  Minor flooding 
  begins.
* Impact:  At 15.0 feet...Riverside campsites south of Quincy begin to
  flood.
* Impact:  At 14.0 feet...Unprotected bottomlands flood on both sides 
  of the river above and below the gage.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     11/29  11/30  12/01  12/02  12/03

Mississippi River 
  Quincy          17.0   16.36      16.7   17.0   16.7   16.1   15.5


&&


LAT...LON 4003 9153 4003 9140 3991 9140 3991 9152




$$

ILC149-MOC127-300428-
/O.EXT.KLSX.FL.W.0173.000000T0000Z-151202T1800Z/
/HNNM7.1.ER.151128T1737Z.151129T1200Z.151201T1800Z.NO/
1029 PM CST SAT NOV 28 2015

The Flood Warning continues for
  the Mississippi River at Hannibal
* until Wednesday afternoon.
* At  9:15 PM Saturday the stage was 16.8 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river is forecast to continue rising to near 17.0 feet by 
  tomorrow morning. The river will fall below flood stage Tuesday 
  early afternoon.
* Impact:  At 17.0 feet...John Hay Recreation Area on east side 
  (inside the Illinois Sny Levee) begins flooding.
* Impact:  At 16.0 feet...Flood Stage.  Damage begins to buildings in 
  unprotected low areas.  Minor flooding begins.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     11/29  11/30  12/01  12/02  12/03

Mississippi River 
  Hannibal        16.0   16.76      17.0   16.8   16.2   15.6   15.1


&&


LAT...LON 3983 9148 3983 9135 3974 9121 3967 9135




$$

ILC149-MOC173-300428-
/O.CON.KLSX.FL.W.0174.151130T0000Z-151201T0600Z/
/SVRM7.1.ER.151130T0000Z.151130T0000Z.151130T0600Z.NO/
1029 PM CST SAT NOV 28 2015

The Flood Warning continues for
  the Mississippi River at Saverton LD22
* from Sunday evening to late Monday night.
* At 10:00 PM Saturday the stage was 15.4 feet.
* Flood stage is 16.0 feet.
* The river is expected to rise to near flood stage tomorrow evening.
* Impact:  At 13.5 feet...This is the upper navigational limit for the
  pool at Lock & Dam 22.
* Impact:  At 13.4 feet...This is the target pool for navigation at 
  Lock & Dam 22.
* Impact:  At 13.0 feet...This is the lower navigational limit for the
  pool at Lock & Dam 22.
* Impact:  At 12.0 feet...Buildings in unprotected areas are damaged.
  At this approximate stage, the Corps will lift all gates out of the
  river, creating "open river" conditions.  This takes place at a 
  discharge of around 160,000 cfs.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     11/29  11/30  12/01  12/02  12/03

Mississippi River 
  Saverton LD22   16.0   15.40      15.7   15.9   15.7   15.1   14.2


&&


LAT...LON 3967 9135 3974 9121 3970 9114 3952 9097
      3945 9111                       



$$

ILC149-MOC163-300428-
/O.EXT.KLSX.FL.W.0166.000000T0000Z-151204T0600Z/
/LUSM7.1.ER.151129T0315Z.151130T0000Z.151203T0600Z.NO/
1029 PM CST SAT NOV 28 2015

The Flood Warning continues for
  the Mississippi River at Louisiana
* until late Thursday night.
* At 10:00 PM Saturday the stage was 15.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river is forecast to continue rising to near 16.0 feet by 
  tomorrow evening. The river will fall below flood stage early 
  Thursday morning.
* Impact:  At 15.0 feet...Damage begins in unprotected areas.
* Impact:  At 12.2 feet...For barge navigation, the Corps will attempt
  to keep the river at or below this level.  Year-round target levels
  are between 11.5 and 12.2 feet.
* Impact:  At 11.5 feet...For safe navigation of barge traffic, the 
  Corps will try to keep the river above this level.  Year-round 
  target levels are between 11.5 and 12.2 feet.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     11/29  11/30  12/01  12/02  12/03

Mississippi River 
  Louisiana       15.0   15.05      15.7   16.0   15.9   15.6   14.8


&&


LAT...LON 3945 9111 3952 9097 3945 9089 3939 9097




$$

ILC013-MOC163-300428-
/O.EXT.KLSX.FL.W.0167.000000T0000Z-151204T0900Z/
/CLKM7.1.ER.151129T0405Z.151130T0000Z.151203T0900Z.NO/
1029 PM CST SAT NOV 28 2015

The Flood Warning continues for
  the Mississippi River at Clarksville LD24
* until late Thursday night.
* At 10:00 PM Saturday the stage was 25.0 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Impact:  At 25.5 feet...State Route P east of Elsberry begins 
  flooding just east of the levee.
* Impact:  At 25.3 feet...The road to Port Marmac, about 15 homes just
  south of Clarksville, begins flooding.
* Impact:  At 23.5 feet...Flooding begins in unprotected areas.
* Impact:  At 23.0 feet...At this approximate stage, the Corps will 
  take gates out of the river, creating "open river" conditions.  
  This corresponds to an approximate stage of 155,000 cfs.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     11/29  11/30  12/01  12/02  12/03

Mississippi River 
  Clarksville LD  25.0   24.99      25.6   26.0   25.9   25.6   24.9


&&


LAT...LON 3939 9097 3945 9089 3938 9077 3923 9071
      3922 9081                       



$$

ILC013-MOC113-300428-
/O.EXT.KLSX.FL.W.0175.151130T1200Z-151203T1200Z/
/CAGM7.1.ER.151130T1200Z.151130T1800Z.151202T1200Z.NO/
1029 PM CST SAT NOV 28 2015

The Flood Warning continues for
  the Mississippi River at Winfield LD25
* from Monday morning to Thursday morning.
* At 10:00 PM Saturday the stage was 24.1 feet.
* Flood stage is 26.0 feet.
* Minor flooding is forecast.
* Impact:  At 26.0 feet...Flood Stage.  Highway B in eastern St. 
  Charles County floods near the Dardenne Creek bridge.
* Impact:  At 24.0 feet...Water begins covering Highway C about a half
  mile south of Highway B in St. Charles County.
* Impact:  At 23.0 feet...A few local islands begin to flood.
* Impact:  At 21.6 feet...Near this stage, the Corps will raise all 
  gates out of the river, creating "open river" conditions.  This 
  corresponds to an approximate discharge of 145,000 cfs.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     11/29  11/30  12/01  12/02  12/03

Mississippi River 
  Winfield LD25   26.0   24.09      24.9   26.0   26.1   26.0   25.6


&&


LAT...LON 3922 9081 3923 9071 3888 9057 3881 9057
      3887 9074                       



$$

ILC083-MOC183-300428-
/O.EXT.KLSX.FL.W.0178.151130T0600Z-151205T0300Z/
/GRFI2.1.ER.151130T0600Z.151201T1800Z.151204T0300Z.NO/
1029 PM CST SAT NOV 28 2015

The Flood Warning continues for
  the Mississippi River at Grafton
* from late Sunday night to Friday evening.
* At 10:00 PM Saturday the stage was 16.8 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by early Monday 
  morning and continue to rise to near 18.5 feet by Tuesday early 
  afternoon. The river will fall below flood stage by Thursday before
  midnight.
* Impact:  At 18.0 feet...Flood Stage.  Right bank begins to 
  overflow...flooding farmland.
* Impact:  At 16.2 feet...For navigational purposes through Alton Lock
  and Dam control, the Corps will not allow the river to exceed this 
  level, if at all possible.  Above this level, water inundates land 
  not owned by the USACE.
* Impact:  At 14.2 feet...For safe navigation of barge traffic, the 
  Corps will try to keep the river above this level.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     11/29  11/30  12/01  12/02  12/03

Mississippi River 
  Grafton         18.0   16.77      17.3   18.1   18.4   18.5   18.3


&&


LAT...LON 3881 9057 3888 9057 3899 9046 3895 9028
      3882 9048                       



$$

ILC077-157-MOC157-186-300428-
/O.EXT.KLSX.FL.W.0176.151130T1600Z-151204T1400Z/
/CHSI2.1.ER.151130T1600Z.151202T0000Z.151203T1400Z.NO/
1029 PM CST SAT NOV 28 2015

The Flood Warning continues for
  the Mississippi River at Chester
* from Monday morning to Friday morning.
* At 10:00 PM Saturday the stage was 20.2 feet.
* Flood stage is 27.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by late Monday 
  morning and continue to rise to near 29.1 feet by Tuesday evening. 
  The river will fall below flood stage by Thursday morning.
* Impact:  At 28.0 feet...Unleveed islands near Chester and the prison
  farm floods.
* Impact:  At 27.0 feet...Flood Stage.  Unprotected farmland on right 
  bank begins to flood.
* Impact:  At 25.0 feet...Degognia Fountain Bluff Levee gates are 
  closed.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     11/29  11/30  12/01  12/02  12/03

Mississippi River 
  Chester         27.0   20.16      21.9   26.4   28.8   28.9   27.2


&&


LAT...LON 3826 9043 3826 9030 3769 8935 3769 8959
      3787 9003                       



$$
182 
WGUS83 KLSX 291715
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1115 AM CST SUN NOV 29 2015

...The flood warning is cancelled for the following river in Illinois
and Missouri...


  Mississippi River at
  
    Canton LD20
    Quincy
    
    
.This will be the last statement for this event...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC001-MOC111-291745-
/O.CAN.KLSX.FL.W.0171.000000T0000Z-151201T0600Z/
/CANM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1115 AM CST SUN NOV 29 2015

The Flood Warning is cancelled for
  the Mississippi River at Canton LD20.
* At 10 AM Sunday the stage was 13.9 feet.
* Flood stage is 14.0 feet.
* The river is forecast to remain just below flood stage through Wednesday.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     11/30  12/01  12/02  12/03  12/04

Mississippi River 
  Canton LD20     14.0   13.90      13.9   13.9   13.8   13.6   13.2

&&

LAT...LON 4022 9154 4022 9142 4003 9140 4003 9153

$$

ILC001-MOC127-291745-
/O.CAN.KLSX.FL.W.0172.000000T0000Z-151201T1200Z/
/UINI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1115 AM CST SUN NOV 29 2015

The Flood Warning is cancelled for
  the Mississippi River at Quincy.
* At 10:15 AM Sunday the stage was 16.4 feet.
* Flood stage is 17.0 feet.
* The river is forecast to remain near 16.5 feet through Wednesday.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     11/30  12/01  12/02  12/03  12/04

Mississippi River 
  Quincy          17.0   16.44      16.4   16.5   16.6   16.5   16.1

&&

LAT...LON 4003 9153 4003 9140 3991 9140 3991 9152

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Nov 28, 5:34 AM CST, 5 hours 29 minutes earlier.

Area forecast discussion, Nov 28, 5:34 AM CST, 5 hours 29 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
534 AM CST SAT NOV 28 2015

.SHORT TERM:  (Through Late This Afternoon)
Issued at 323 AM CST Sat Nov 28 2015

Rain has diminished early this morning, but will see it increase in
coverage once again, mainly for areas along and south of a
Steelville MO to Salem IL line as next upper level shortwave slides
east northeast along frontal boundary that is stalled just south of
forecast area. With the heaviest rainfall amounts over our far
southern 3 counties will trim back the flood watch to only Reynolds,
Iron and Madison in MO that will remain in effect until 18z today.
This area could see up to an additional inch of rainfall today. Will
see lesser amounts the further north you go. Temperatures early this
morning will flirt with the freezing mark in northeast Missouri, but
expect dry conditions. As for high temperatures, with cloudy
conditions and north winds, highs will only be in the upper 30s to
mid 40s today.

Byrd

.LONG TERM:  (Tonight through Friday)
Issued at 323 AM CST Sat Nov 28 2015

Rain chances will lessen once again tonight through Sunday before
upper level low and shortwave lifts northeastward towards forecast
area Sunday night. With lows tonight and Sunday night near
freezing in the north, could briefly see some light freezing rain
in the far north during the hours right around sunrise, but do not
expect any ice accumulation. Upper level system will help to
develop surface low over west central Missouri on Monday,
strengthening and lifting northeast into Iowa by Monday night, so
will see another round of rain, with best chances along and north
of I70. The QPF expected with this round will be around a quarter
of an inch or less. Rain to taper off by Tuesday.

Currently extended models are indicating a dry period from Tuesday
through next Friday as upper level ridging builds in. Near normal
temperatures expected through midweek, before warming up a bit above
normal for the last half of the work week.

Byrd

&&

.AVIATION:  (For the 12z TAFs through 12z Sunday Morning)
Issued at 525 AM CST Sat Nov 28 2015

Northeast winds have advected drier air into far northeast MO and
west central IL resulting in cigs rising into the MVFR flight
category. This trend should continue this morning and upstream obs
are indicating that KUIN should become VFR around midday then
remain VFR for the remainder of the forecast period. Elsewhere
from central and southern MO into southern IL, IFR flight
conditions are expected to persist with low cig heights and
visibilities occasionally lowering to 3-5sm with R- and L-.
Believe by mid-late morning the precipitation should come to an
end at the terminals, and advection of drier air via northeast
winds will gradually result in flight conditions/cigs improving
to MVFR this afternoon.

Specifics for KSTL:

IFR flight conditions are expected to persist with low cig
heights and visibilities occasionally lowering to 3-5sm with R-
and L-. Believe by mid-late morning the precipitation should come
to an end, and advection of drier air via northeast winds will
gradually result in flight conditions/cigs improving to MVFR this
afternoon.

Glass

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...Flood Watch until noon CST today FOR Iron MO-Madison MO-Reynolds
     MO.

IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Nov 28, 6:04 AM CST, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
604 AM CST SAT NOV 28 2015

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-291130-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
604 AM CST SAT NOV 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS IN EXCESS OF
2 INCHES OR ANY FLOODING TO THE NATIONAL WEATHER SERVICE.

GLASS

In the hours before

Local storm report, Nov 28, 7:35 AM CST, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
735 AM CST SAT NOV 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 AM     FLOOD            ELLINGTON               37.24N  90.97W
11/28/2015                   REYNOLDS           MO   LAW ENFORCEMENT

            ROUTE F IS CLOSED WEST OF ELLINGTON DUE TO FLOODING OF
            A LOW WATER CROSSING ON LOGAN CREEK

&&

FGLASS

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 27, 11:01 PM CSTRiver Flood WarningLSXPike8 days
Nov 27, 11:01 PM CSTRiver Flood WarningLSXCalhoun9 days
Nov 28, 11:03 AM CSTRiver Flood WarningLSXAdams4 days
Nov 28, 11:03 AM CSTRiver Flood WarningLSXPike7 days
Nov 28, 11:03 AM CSTRiver Flood WarningLSXPike61 hr
Nov 28, 11:03 AM CSTRiver Flood WarningLSXCalhoun7 days
Nov 28, 11:03 AM CSTRiver Flood WarningLSXJackson, Randolph8 days
Nov 28, 1:19 PM CSTRiver Flood WarningLSXCalhoun, Greene, Jersey8 days
Nov 28, 1:19 PM CSTRiver Flood WarningLSXJersey8 days
Nov 27, 6:48 PM CSTRiver Flood WarningLSXCole42 hr
Nov 27, 7:25 PM CSTRiver Flood WarningLSXReynolds63 hr
Nov 27, 8:02 PM CSTAreal Flood AdvisoryLSXCrawford, Iron, Madison, Reynolds, Sainte Genevieve, Saint Francois and 1 more12 hr
Nov 28, 7:53 AM CSTAreal Flood AdvisoryLSXIron, Reynolds, Washington8 hr
Nov 28, 9:32 AM CSTRiver Flood WarningLSXGasconade, Montgomery5 days
Nov 28, 9:32 AM CSTRiver Flood WarningLSXGasconade, Montgomery65 hr
Nov 28, 9:57 AM CSTRiver Flood WarningLSXLewis45 hr

Nearby

River Flood Warnings in Illinois, 2015River Flood Warnings in Missouri, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.